Translator Disclaimer
2001 Base change functors in the {$\Bbb A\sp 1$}-stable homotopy category
Po Hu
Homology Homotopy Appl. 3(2): 417-451 (2001).

Abstract

We relate base change functors of sheaves in ${\mathbb A}^1$-homotopy theory to group change functors from equivariant homotopy theory, and use these functors to construct elements of the Picard group of the ${\mathbb A}^1$-stable homotopy category. We also prove an analogue of the Wirthmüller isomorphism from equivariant homotopy theory in the ${\mathbb A}^1$-context.

Citation

Download Citation

Po Hu. "Base change functors in the {$\Bbb A\sp 1$}-stable homotopy category." Homology Homotopy Appl. 3 (2) 417 - 451, 2001.

Information

Published: 2001
First available in Project Euclid: 13 February 2006

zbMATH: 1012.55017
MathSciNet: MR1856035

Subjects:
Primary: 14F35
Secondary: 55P91

Rights: Copyright © 2001 International Press of Boston

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.3 • No. 2 • 2001
Back to Top